# SDR AALA20060053

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT IN AFT TAIL CONE INOPERATIVE.  CLEANED BATTERY CHARGER AT AFT LAVATORY AND REPLACED FORWARD EMERGENCY LIGHT FIXTURE FOR EMERGENCY LIGHT IN AFT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
